Finally heard back from rheumatologists secretary , i have an appointment for Monday to get a steroid injection for bursitis in in my hip 😀👍😀 Getting out of the chair , going upstairs and walking up slopes is very painful, it is something ive got used to but it will great to get some relief as anti inflammatories upset my stomach ! I hope I will get a chance to have a chat with the consultant as i have a couple of other problems but im not optimistic . Best wishes to all 🌸🌸🌸🌸
Hey ! Hey ! Hip injection at last😀😀: Finally... - LUPUS UK
Fab news Weathervane! - fingers crossed it helps enormously with your pain and mobility. Hope you get to chat to your consultant too🤞🏽xx
Thank you 😀Im just relieved to have got an appointment at last ! Its not strictly a clinic app , but fingers crossed i will be able to check a few things with her such as the vertigo and the scalp pain . Thanks for your support xxx
MONDAY IT IS ✌️✌️✌️✌️
Wishing you every best wish for this appt: I like your plan to cover hip + vertigo + scalp...my rheumatologist & lupus specialist nurse always urge ipus your fond in with 3 questions to focus on
Take care, weathervane...and please keep us posted
Excellent news x
Thanks lupi , its sad that these are now the things that excite me 😀😀😀😀
Great news. I hope it is very effective for you. And it'll be interesting to hear what they say about that scalp pain.
Thanks wendy xx
Good news re steroid injection for you. Hope you get some relief from it. You mentioned you can't take anti inflammatories through stomach. I can't either ( previous stomach ulcer) . My GP prescribes diclonefec suppositories, and that way it doesn't go through the stomach . There is a small amount which does, but I take ranitidine and gaviscon extra for other stomach issues and it seems to work. The pain relief it gives keeps me more mobile. Maybe worth investigation via GP / pain clinic/ rheumy?
Thank you claire , that has never been suggested to me so im putting it on my list now . I was given diclonefec in tablet form a while ago but couldn't tolerate it. Its hard to keep fit when you are in pain . I had a busy weekend visiting my son and im fit for nothing since 🙁Best wishes xxx
Do hope Monday's steroid injection helps your bursitis. I've certainly had benefit from them!. Don't be disheartened if it comes back. Mine had to be repeated twice on both hips before it went completely!. Hope you sort your other problems as well. Keep us posted. X
Thanks misty , this is my 5th or 6th injection, unfortunately I think this will be a regular event ! If it helps for a while I'll be happy . I hope you dont have to have any more , best wishes xxx
Hi weathervane, you've been unlucky having it recurring so much!. It's so painful, glad mine has gone for good now!. I'm hoping for a cancellation for nerve injections or may get appt for mid June. In a lot of pain due to nerve damage in my right leg that was an extra!., and it's no fun isn't it?. Fingers crossed for Monday X
Thanks misty , i hope the nerve injections work and that maybe you will get a cancellation. Onwards and upwards xxx
Is Bursitis in the hip a common thing with Lupus?? Does it cause pain whilst sleeping? I get intermittent pain in both hips when I'm asleep, it wakes me up, I turn over and I'm like that all night. It's OK during the day. It comes and goes, lasts for a few weeks, maybe a month then disappears for a while.... .
Glad you are getting injections! X
Hi micky , i have sjogrens with secondary muscle and joint pain . The rheumy said with autoimmune disease you can be more prone to inflammation. It is particularly sore going upstairs , getting out of a chair and walking up hills , it can be sore at night so i sleep on the other side. There is one point at the hip joint that is really sore if pressure put on it .
hi the steroid injections are really good for bursitis. I have had several in the past for same thing and it gives a few months relief! It can take a few days to take effect though. Hope you too get some relief from it x
Just a another up date from steroid injection on Monday. For some reason I'm very tired since the injection, I'm also pale and sunken eyed ( some may say whats new LOL ) . I don't know if this is due to the steroid or because my head is a bit more wavy following vertigo 6 weeks ago . I still taking a bit easy as you have to be careful for first 5 days , but i haven't much energy anyway. I would make a good extra for a zombie movie 😱
Thanks wendy , just a wee low moment 🙁
Hey weathervane. R u from Ireland. You should get your Dr to send off a referral to OT for a stairlift . Make a list before seeing consultant of any queries you have . Hope this helps. Take care x
Hi biddy , yes i am irish ! Im only 54 and i dont want to get a stairlift just yet , i will not rule it out though in the future . I can get up stairs but it can be painful at times. I am keeping a list if things to discuss with the rheumy onmy phone so i will definitely have it with me . My rheumy is very good but she is always so busy. When i seen her at the clinic it was easy but now im get biologics its more like a ward round and shes rush off to next patient ☹️. Do you have similar experiences??
Not what you're looking for?
You may also like...
Well i had my steroid injection this morning , not painful getting the injection but im feeling a...
see how I get on, have hip replacements for both hips or try a x-ray guided steroid injection...
horrific im still trying to hold my job down...i wished with every bone in my body that the...
long periods where I have pain and stiffness in my hips even when I don't have pain anywhere else in
Happy New year , does anyone else get pains in their hips and lower stomach at all , been having it...